MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PIN TRL +4 NEUT 580DX36ID; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 PIN TRL +4 NEUT 580DX36ID; HIP INSTRUMENT/TRIAL
Catalog Number 221836458
Medical Device Problem Codes Cut In Material (2454); Material Integrity Problem (2978)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the liners has scaring inside the diameter.On (b)(6) 2017: evaluation of the returned instruments found deep gouges with pieces of material missing.(b)(6).
 
Additional Manufacturer Narrative
Additional narrative: examination of the returned instruments confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PIN TRL +4 NEUT 580DX36ID
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7024699
Report Number1818910-2017-28824
Device Sequence Number19268769
Product Code LXH
UDI-Device Identifier10603295101383
UDI-Public10603295101383
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221836458
Device Lot NumberKA1106
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2017
Initial Date Received by Manufacturer 11/13/2017
Supplement Date Received by Manufacturer11/13/2017
Initial Report FDA Received Date11/13/2017
Supplement Report FDA Received Date11/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1